# SDR VNAA2010042200016

- Difficulty date: April 17, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N228PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7897
- Aircraft time: 14,722 hours, 15,316 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE A CRACK WAS FOUND AT FS 559 LT CAP ANGLE AND RT BULKHEAD WEB.  REPAIRS WERE MADE USING AIRCRAFT MANUALS AND AIRCRAFT RELEASED FOR SERVICE.
